Modern Economy

Vol.2 No.2(2011), Paper ID 4895, 5 pages



The Modigliani-Miller Theorem with Financial Intermediation


John F. McDonald



Copyright © 2011 John F. McDonald et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

J. McDonald, "The Modigliani-Miller Theorem with Financial Intermediation," Modern Economy, Vol. 2 No. 2, 2011, pp. 169-173. doi: 10.4236/me.2011.22022.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.